BibTeX record journals/tcs/KralovicRS00

download as .bib file

@article{DBLP:journals/tcs/KralovicRS00,
  author    = {Rastislav Kralovic and
               Peter Ruzicka and
               Daniel Stefankovic},
  title     = {The complexity of shortest path and dilation bounded interval routing},
  journal   = {Theor. Comput. Sci.},
  volume    = {234},
  number    = {1-2},
  pages     = {85--107},
  year      = {2000},
  url       = {http://dx.doi.org/10.1016/S0304-3975(98)00042-5},
  doi       = {10.1016/S0304-3975(98)00042-5},
  timestamp = {Wed, 19 Nov 2003 16:10:56 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/KralovicRS00},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}